# SDR DALA1503203253

- Difficulty date: May 25, 2011
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 3,821 hours, 1,628 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SIDE SHELL DISBONDED.  INSP/REPAIR, IDENTIFIED AS MAJOR IAW AA 5540-01011.
